# SDR AALA2020011439064

- Difficulty date: January 4, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N945NN
- Make and model: Boeing 737823
- Aircraft serial: 33233
- Aircraft time: 19,012 hours, 7,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FORWARD CABIN FLOOR INTERCOSTAL BETWEEN BS 328 AND BS 344 AT LBL 51. REPLACED INTERCOSTAL PER 51-00-05-1.
